Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Errata to: ``Maps between orbifolds''


Author: Masayuki Yamasaki
Journal: Proc. Amer. Math. Soc. 115 (1992), 875
MSC: Primary 57N80; Secondary 57M12
DOI: https://doi.org/10.1090/S0002-9939-1992-1070536-7
Original Article: Proc. Amer. Math. Soc. 109 (1990), 223-232.
MathSciNet review: 1070536
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57N80, 57M12

Retrieve articles in all journals with MSC: 57N80, 57M12


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1070536-7
Article copyright: © Copyright 1992 American Mathematical Society